Calculation of Electric Multipole Moment Integrals Using Translation Formulas for Slater-Type Orbitals

Guseinov I., Mamedov B., Orbay M., Özdoǧan T., Rzaeva A., Gasanov A.

Communications in Theoretical Physics, vol.33, no.1, pp.27-32, 2000 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 1
  • Publication Date: 2000
  • Doi Number: 10.1088/0253-6102/33/1/27
  • Journal Name: Communications in Theoretical Physics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.27-32
  • Keywords: Multipole moments, Overlap integrals, Slater-type orbitals
  • Ondokuz Mayıs University Affiliated: Yes


Using translation formulas for Slater-type orbitals the infinite series through the overlap integrals are derived for the electric multipole moment integrals. By the use of the derived expressions the electric multipole moment integrals, and therefore, the electric properties of molecules can be evaluated most efficiently and accurately. The convergence of the series is tested by calculating concrete cases. An accuracy of 10-5 for the computer results is obtained for 1 ≤ v ≤ 5, and for the arbitrary values of internuclcar distances and screening constants of atomic orbitals.